MathSciNet Relay Station
MathSciNet bibliographic data
MR748983 32A15 (30D15 42B30)
Wiegerinck, J. J. O. O. Growth properties of Paley-Wiener functions on ${\bf C}\sp{n}$. Nederl. Akad. Wetensch. Indag. Math. 46 (1984), no. 1, 95–112.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement